# SDR VQI2011F00007

- Difficulty date: May 1, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 15,035 hours, 4,583 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Wire Harness
- Part number: 8008406060
- Condition: Damaged
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR OVERNIGHT SCHEDULED MX.  DURING THE WEEKLY CHECK, IT WAS NOTED THAT THE LAST 3 ROWS OF COACH SEATS, 24, 25, AND 26 ABC, EXIT PATH LIGHTING WOULD NOT ILLUMINATE.  UPON TROUBLESHOOTING, LINE MX FOUND THAT THE CONNECTOR FIN 7260VC10 HAD BROKEN WIRES ON THE SEAT SIDE OF THE HARNESS WHERE IT ENTERS THROUGH THE LOWER SIDEWALL AREA.  CAUSE OF DAMAGE UNKNOWN.  THESE EXIT POINTS ARE USUALLY COVERED BY A PROTECTIVE COVER, PN D9241160000200, WHIC IS SECURED IN 2 PLACES TO THE SIDEWALL.  THE COVER IN THIS POSITION WAS MISSING.  WORKING WITH MX CONTROL, IT WAS DETERMINED THAT REPAIRING THE HARNESS WAS NOT AN OPTION.  A HARNESS ASSY, PN 8008-40-60-60, REF IIPC 33-51-09-20G, ITEM 80, WAS OBTAINED AND REPLACED ALONG WITH A NEW COVER.  SYSTEM CK OK AND ULTIMATELY TOOK A 3 MINUTE DELAY FOR THE COMPLETION OF THIS TASK.  ACCORDING TO THE OPERATOR`S RECORDS, ALL AD`S, SB`S, STC`S AND PMA`S ARE IN FULL COMPLIANCE WITH THE TYPE DESIGN CERTIFICATE AND ASSOCIATED REQUIREMENTS.
